# SDR 20000427SH012

- Difficulty date: April 27, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 950, STR 29R, ZONE 5.  REF:  SUN COUNTRY A/L, W/C NR 5247.  NON-ROUTINE NR 22294.  TYPE INSPECTION - D-CHECK.  REPAIRED IAW B727SRM 51-10-1 AND 51-30-02 AND TIMCO REO S00055.  (X)
